Jump to content
You are a guest user Click to join the site
  • Sign Up

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

Please help me I am desperate and alone


Guest drugbuyer52

Recommended Posts

Guest drugbuyer52

After being scammed on multiple benzo orders with fake pills and nowhere to turn for my crippling anxiety disorder that my doctor didnt help much with on meds he prescribed. In desperation I was stupid and ordered ritalin for the calming effect. Vendor sent me the brand name, not fakes. NOW, the calming effect is gone for days and all I have is agonizing side effects, severe panic. past 3 nights no sleep and now am terrified somethin. horrible, dont know what, but IM TERRIFIED ITS GOING TO HAPPEN TONIGHT. PLEASE HELP ME

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  260
  • Reputation:   75
  • Joined:  04/13/2015
  • Status:  Offline
  • Last Seen:  

U made it thru the terror, yes?

 

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  149
  • Reputation:   74
  • Joined:  10/26/2014
  • Status:  Offline
  • Last Seen:  

Are you okay?  We are worried about you.

Link to comment
Share on other sites

  • V.I.P Member

  • Group:  V.I.P Member
  • Topic Count:  0
  • Content Count:  865
  • Reputation:   479
  • Joined:  11/20/2014
  • Status:  Offline
  • Last Seen:  

don't take any more Rit@lin whatever you do.  You do know it is spEEd, right?  That's the last thing you need for anxiety.  What helps me is a hot bath and soothing music, cup of tea... you can get through this.

Link to comment
Share on other sites

Guest drugbuyer52

Thanks for the advice. Have not taken any ritalin since last night.  Very tired no energy just trying to rest and relax.

Link to comment
Share on other sites

Hey did you sleep?  I have gone once six days with no sleep...slept one night and went for five more days without sleep.  Eventually, you will sleep of you are not already.  Please let us know how you are!

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  206
  • Reputation:   171
  • Joined:  08/16/2015
  • Status:  Offline
  • Last Seen:  

Yes, agree   Ritalin   has  the opposite affect that you wanted.  Since this was 2 weeks ago,,, I assume everything is ok  now

Link to comment
Share on other sites

Guest sadminion

if your looking for calming go to kratom...check it out...there are some stuff there that can help you with energy and with calming :)

Link to comment
Share on other sites

Guest benadryl

that, valerian root, l-theanine, ashwaghanda.

 

 

all legal and help till you can get some benzos, also decaf tea will help at night.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...